# SDR 96ZZZX1334

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N3196N
- Make and model: Beech 400BEECH
- Aircraft serial: RK96
- System (JASC): 3457 · Global Positioning System
- Part: Antiice System
- Part number: 1283800781
- Condition: Failed
- Location: Lt Stab Le
- Part time: 153 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER ANTI-ICE FAILED DUE TO INOPERATIVE OVERTEMP SENSOR.  INSTALLED NEW LEADING EDGE ASSY.  BEECH KIT 128-4014-5, INSTALLED AT ACFT TT, 911.2 HOURS.  CURRENT ACFT TT, 1,064.6 HRS.
